Prednisone steroid injection side effects

Necrosis of hips and joints: A serious complication of long-term use of corticosteroids is aseptic necrosis of the hip joints. Aseptic necrosis is a condition in which there is death and degeneration of the hip bone. It is a painful condition that ultimately can lead to the need for surgical replacement of the hip. Aseptic necrosis also has been reported in the knee joints. The estimated incidence of aseptic necrosis among long-term users of corticosteroids is 3%-4%. Patients taking corticosteroids who develop pain in the hips or knees should report the pain to their doctors promptly.

Prednisone steroid injection side effects

prednisone steroid injection side effects

Media:

prednisone steroid injection side effectsprednisone steroid injection side effectsprednisone steroid injection side effectsprednisone steroid injection side effectsprednisone steroid injection side effects